# SDR ASAA2018060824949

- Difficulty date: June 4, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 39,131 hours, 11,800 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 1
- Part time: 36,842 hours, 11,219 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, RECEIVED A NR 1 ENGINE OIL FILTER BYPASS LIGHT.  ACFT GROUNDED.  ACCOMPLISHED AN EEC BITE IAW FIM 73-00,  TASK 801,  NO FAULT CODES NOTED.  INSPECTED THE CHIP DETECTORS IAW AMM 79-21-05, THE FWD CHIP DETECTOR SHOWS SOME DEBRIS.  ATTEMPTED TO REMOVE THE SCAVENGE OIL FILTER IAW AMM 79-21-04,  UNABLE TO REMOVE FILTER BOWL.  INSPECTED THE NR 1 ENGINE STARTER MAGNETIC DRAIN PLUG IAW AMM 79-00-00 NO DEBRIS FOUND. REPLACED THE NR 1 ENGINE IAW T/C 78471001
